# SDR USAA2009082192191

- Difficulty date: August 20, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 30,119 hours, 10,851 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 770 - MCO - EEL - FORWARD CABIN EMERGENCY FLASHLIGHT INOPERATIVE.  MAINTENANCE REPLACED BATTERY IN FORWARD CABIN EMERGENCY FLASHLIGHT.
